# SDR DALA2020121104060

- Difficulty date: December 8, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 58,887 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A330 WORK CARD 2561-9403 FOUND EPSU 12WL BATTERY DISCHARGED.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 12WL BATTERY, PER A330 AMM 33-51.
